Beechams
-
Beechams Cold & Flu Liquid, Cough & Congestion Relief Medicine with Paracetamol, All in One Liquid, 160 ml
- This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
- All in one relief of cold and flu symptoms
- Triple action formula provides effective relief from aches and pains, headache, fever, blocked nose, sore throat and a chesty cough
- 3x more ingredients than paracetomal alone
- Non-drowsy
- For cold and flu relief. Always read the label
£4.99 -
Beechams Cold & Flu Tablets, Pain, Cough & Congestion Relief Medicine with Paracetamol, All in One Tablets, 16 Count
- This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
- All in one relief of cold and flu symptoms
- Triple action formula provides effective relief from aches and pain, headache, fever, blocked nose, sore throat and a chesty cough
- 3x more ingredients than paracetamol alone
- Non-drowsy
- For cold and flu relief. Always read the label
£4.00 -
Beechams Cold & Flu Medicine, Cough & Congestion Relief Capsules, Max Strength All in One Capsules, 16 Count
- This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
- Max strength all in one relief of cold and flu symptoms
- 3 action formula provides effective relief from aches and pains, headache, fever, blocked nose, sore throat and a chesty cough
- 3x more ingredients than paracetamol alone
- Helps to unblock your nose and sinuses, helping you breathe more easily
£3.50£5.32 -
Beechams Cold & Flu Liquid, Cough & Congestion Relief Medicine with Paracetamol, All in One Liquid, 160 ml
- This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
- All in one relief of cold and flu symptoms
- Triple action formula provides effective relief from aches and pains, headache, fever, blocked nose, sore throat and a chesty cough
- 3x more ingredients than paracetomal alone
- Non-drowsy
- For cold and flu relief. Always read the label
£4.00£4.85 -
Beechams Cold & Flu Tablets, Pain, Cough & Congestion Relief Medicine with Paracetamol, All in One Tablets, 16 Count
- This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
- All in one relief of cold and flu symptoms
- Triple action formula provides effective relief from aches and pain, headache, fever, blocked nose, sore throat and a chesty cough
- 3x more ingredients than paracetamol alone
- Non-drowsy
- For cold and flu relief. Always read the label
£4.00